| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 9-12


U. Albrecht, S. Friedenberg, L. Strungmann
      The torsion-freeness of ext
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 399-414.

M. Ramadan, M. M. Al-Shomrani
      Finite groups whose some subgroups of prime power order are SS-quasinormal
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 415-425.

J.-B. Gatsinzi
      Rational Gottlieb group of function spaces of maps into an even sphere
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 427-432.

Zhao Yu-e, Du Xianneng
      Generalizations of small injective rings
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 433-439.

Zhao Yu-e, Du Xianneng
      On simple AGP-injective modules
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 441-446.

V. H. Jorge Perez, M. D. Silva
      Coefficient modules and Rees polynomials of arbitrary modules
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 447-455.

M. Chellali, E. Fliouet
      Extensions i-modulaires
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 457-492.

N. Kehayopulu
      Left regular ordered semigroups in which the fuzzy left ideals are two-sided
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 493-499.

K. Chung, G. Marelli
      Categories as models on a suitable algebraic theory
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 501-515.

M. Milovanovic, D. A. Romano
      A construction of quasi-antiorders on semigroups generated by coradicals of principal consistent subsets
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 517-529.

P. M. Edwards
      Group congruences on arbitrary semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 531-537.

I. Akray, A. K. Jabbar, R. Sazeedeh
      Some finiteness properties of generalized graded local cohomology modules
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 539-547.

M. Hamoda, F. El-Naowk
      Negacyclic codes of even length over Z_{p^a}
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 549-555.

G. Selvachandran, A. R. Salleh
      Vague soft rings and vague soft ideals
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 557-572.

N. A. Baylas IV, D. Jane L. Indong, T. A. Rapanut, G. R. Peralta
      The characteristics and descendants of some permutation groups
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 573-588.

C. Naude
      Full ideals with respect to a module
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 589-594.

C. Parra, R. Parra, J. Rada
      Almost preenvelopes of commutative rings
      International Journal of Algebra, Vol. 6, 2012, no. 9-12, 595-603.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |